MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ca2 reagent lot was 71224101 with an expiration date of 31-may-2024.The field service engineer performed a mechanism check and verified the cuvette washing/rinse and gear pump pressure; there were no abnormalities.The sample and reagent needles were checked and a loose reagent probe was found and adjusted.The sample arm and rinse tube assembly were exchanged.A new sample probe was installed and mechanical adjustments were performed.The lamp and cuvettes were changed.Quality controls were run with acceptable results.The instrument was confirmed to be running back within specifications.The investigation determined the service actions resolved the issue.H3 other text.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the ca2 (calcium gen.2) assay on a cobas 8000 cobas c 502 module.The sample initially resulted in a ca2 value of 1.269 mmol/l.A second sample collected from the same patient was tested, resulting in a ca2 value of 2.353 mmol/l.The initial sample was then repeated on the same and a second module, resulting in ca2 values of 2.97 mmol/l and 2.254 mmol/l.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17265638
Report Number1823260-2023-02181
Device Sequence Number12777975
Product Code JJE
UDI-Device Identifier04015630942565
UDI-Public04015630942565
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Device Lot Number68804601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale